# SDR AALA202011309017

- Difficulty date: November 29, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N407AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8898
- Aircraft time: 2,396 hours, 732 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  CABIN CREW REPORTED STRONG ODOR LIKE BURNING RUBBER, BUT NO VISIBLE SMOKE ABOVE ROW 23 D,E,F.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ONT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  ACCOMPLISHED JC26L00021001 SOF TROUBLESHOOTING TASK CARD, NO LEAK AND NO ODOR FOUND.  AIRCRAFT OK FOR SERVICE.
